# SDR DALA1217349865

- Difficulty date: March 14, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 3,743 hours, 3,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS "STANDBY" LIGHTS INOP, CIRCUIT BREAKER WON`T RESET.  REPAIRED CHAFED WIRE IN OVERHEAD ABOVE ROW 2, CHECKS OK.
